Specially formulated for children aged 6 and above, our Paracetamol 6+ Oral Suspension offers effective relief from a variety of discomforts. Each 5ml dose contains 250mg of paracetamol, helping to alleviate pain and reduce fever associated with:
- Teething and toothaches
- Headaches
- Earaches
- Sore throats
- Colds and flu
- Other common aches and pains
This 80ml bottle ensures your child can feel better quickly and comfortably.
Paracetamol 6+ Oral Suspension 250mg/5ml - 80ml
Specially formulated for children aged 6 and above, our Paracetamol 6+ Oral Suspension offers effective relief from a variety of discomforts. Each 5ml dose contains 250mg of paracetamol, helping to alleviate pain and reduce fever associated with:
- Teething and toothaches
- Headaches
- Earaches
- Sore throats
- Colds and flu
- Other common aches and pains
This 80ml bottle ensures your child can feel better quickly and comfortably.